# SDR 07FDEA03610

- Difficulty date: September 12, 2007
- Submitted: September 13, 2007
- Operation: Air carrier
- Aircraft: N812FD
- Make and model: Airbus A310-324
- Aircraft serial: 467
- Aircraft time: 49,597 hours, 9,932 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: A26270471
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED BRACKETS (TWO) BETWEEN CROSSBEAM 32/33 AND 33/34 RHS, STRG 26-27, Y-2462.  REPLACEMENT OF BOTH BRACKETS IAW SRM 51-72-10.
